Alert archive / Kentucky / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 11, NWS Paducah, KY
NWS Paducah, KY issued this severe thunderstorm warning at Jan 22, 2012, 10:01 PM CST for 6 counties in Kentucky; Massac County, Pope County, Illinois. It was in force for 44 min. 8 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jan 22, 2012, 10:01 PM CST (04:01 UTC)
- Expired
- Jan 22, 2012, 10:45 PM CST
- In force
- 44 min
- Issued by
- NWS Paducah, KY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Massac County, IL, Pope County, IL, Ballard County, KY, Carlisle County, KY, Fulton County, KY, Graves County, KY, Hickman County, KY, McCracken County, KY
The radar
The Paducah radar (KPAH), 14 km from the middle of the area, began a volume at 04:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jan 22, 10:05 PM CST | TSTM WND GST 60 | Round Knob, IL | |
| Jan 22, 10:07 PM CST | TSTM WND GST 56 | Clinton, KY | MEASURED WINDS...RIPPED FLAG OFF OF THE CHURCH FLAG POLE. |
| Jan 22, 10:08 PM CST | TSTM WND GST 53 | West Paducah, KY | MEASURED WIND GUST AT BARKLEY REGIONAL AIRPORT. |
| Jan 22, 10:12 PM CST | TSTM WND GST 60 | Metropolis, IL | LARGE TREE DOWN. |
| Jan 22, 10:12 PM CST | TSTM WND GST 60 | Metropolis, IL | |
| Jan 22, 10:13 PM CST | HAIL 0.75 | Round Knob, IL | DIME SIZE HAIL REPORTED. |
| Jan 22, 10:20 PM CST | TSTM WND DMG | Monkeys Eyebrow, KY | DOWNED TREES BLOCKING RUFUGE ROAD. |
| Jan 22, 10:29 PM CST | TSTM WND GST 50 | Reidland, KY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 22, 7:28 PM CST | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 4.0 hours before the alert went out and 215 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 517 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 337 m²/s²
- 0-3 km storm-relative helicity
- 371 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
429
WUUS53 KPAH 230401
SVRPAH
ILC127-151-KYC007-039-075-083-105-145-230445-
/O.NEW.KPAH.SV.W.0011.120123T0401Z-120123T0445Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PADUCAH KY
1001 PM CST SUN JAN 22 2012
THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
MASSAC COUNTY IN SOUTHERN ILLINOIS...
CENTRAL POPE COUNTY IN SOUTHERN ILLINOIS...
BALLARD COUNTY IN WESTERN KENTUCKY...
CARLISLE COUNTY IN WESTERN KENTUCKY...
EASTERN FULTON COUNTY IN WESTERN KENTUCKY...
GRAVES COUNTY IN WESTERN KENTUCKY...
HICKMAN COUNTY IN WESTERN KENTUCKY...
MCCRACKEN COUNTY IN WESTERN KENTUCKY...
* UNTIL 1045 PM CST.
* AT 954 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 7 MILES NORTH OF LA CENTER TO 5
MILES NORTHEAST OF HICKMAN...AND MOVING EAST AT 50 MPH.
THESE STORMS PRODUCED DAMAGE IN MARSTON IN NEW MADRID COUNTY AS THEY
MOVED THROUGH. WINDS WERE OVER 50 MPH IN LA CENTER KENTUCKY AT 1000
PM. SCATTERED POWER OUTAGES HAVE BEEN REPORTED WITH THIS LINE OF
STORMS.
* LOCATIONS IN THE WARNED AREA INCLUDE...
CLINTON...FULTON...METROPOLIS...LONE OAK...PADUCAH...MAYFIELD...
REIDLAND...LOVELACEVILLE...FULGHAM...WEST PADUCAH...BROOKPORT...
SEDALIA...LYNNVILLE...ARLINGTON...BLANDVILLE...KEVIL...JOPPA...
WATER VALLEY...LOWES AND FANCY FARM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER INDOORS. STAY TUNED TO WEATHER RADIO OR LOCAL MEDIA FOR
THE LATEST SEVERE WEATHER INFORMATION.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CST MONDAY MORNING FOR
SOUTHEASTERN ILLINOIS AND SOUTHWEST INDIANA AND WESTERN KENTUCKY AND
SOUTHEAST MISSOURI.
LAT...LON 3651 8920 3676 8912 3721 8900 3722 8894
3739 8851 3707 8851 3707 8855 3707 8856
3703 8851 3651 8850
TIME...MOT...LOC 0400Z 253DEG 42KT 3720 8890 3663 8904
WIND...HAIL 60MPH 1.00IN
$$
PS3 follow-up statements
024
WWUS53 KPAH 230413
SVSPAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
1013 PM CST SUN JAN 22 2012
ILC127-151-KYC007-039-075-083-105-145-230445-
/O.CON.KPAH.SV.W.0011.000000T0000Z-120123T0445Z/
MASSAC IL-POPE IL-MCCRACKEN KY-FULTON KY-BALLARD KY-CARLISLE KY-
GRAVES KY-HICKMAN KY-
1013 PM CST SUN JAN 22 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL POPE
AND MASSAC COUNTIES IN SOUTHERN ILLINOIS...AND HICKMAN...GRAVES...
CARLISLE...EASTERN BALLARD...EASTERN FULTON AND MCCRACKEN COUNTIES IN
WESTERN KENTUCKY UNTIL 1045 PM CST...
AT 1008 PM CST...TRAINED WEATHER SPOTTERS REPORTED A LINE OF SEVERE
THUNDERSTORMS PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 6 MILES NORTHWEST OF METROPOLIS TO FULGHAM...MOVING EAST AT 50
MPH.
SPOTTERS REPORTED 60 MPH WINDS IN ROUND KNOB ILLINOIS...A
RESIDENTIAL RADIO/TV TOWER WAS BLOWN DOWN IN FANCY FARM KENTUCKY.
WINDS GUSTED TO 60 MPH IN METROPOLIS AT 1013 PM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
&&
LAT...LON 3651 8913 3722 8894 3739 8851 3707 8851
3708 8856 3707 8856 3703 8851 3651 8850
TIME...MOT...LOC 0412Z 253DEG 42KT 3724 8871 3667 8885
WIND...HAIL 60MPH 1.00IN
$$
PS665
WWUS53 KPAH 230420
SVSPAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
1020 PM CST SUN JAN 22 2012
KYC007-230430-
/O.CAN.KPAH.SV.W.0011.000000T0000Z-120123T0445Z/
BALLARD KY-
1020 PM CST SUN JAN 22 2012
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN BALLARD COUNTY IN
WESTERN KENTUCKY IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
WARNED AREA.
LAT...LON 3652 8898 3695 8886 3695 8882 3701 8884
3711 8881 3739 8851 3707 8851 3707 8856
3703 8851 3651 8850
TIME...MOT...LOC 0420Z 253DEG 42KT 3726 8859 3669 8873
$$
ILC127-151-KYC039-075-083-105-145-230445-
/O.CON.KPAH.SV.W.0011.000000T0000Z-120123T0445Z/
MASSAC IL-POPE IL-MCCRACKEN KY-FULTON KY-CARLISLE KY-GRAVES KY-
HICKMAN KY-
1020 PM CST SUN JAN 22 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL
POPE AND EASTERN MASSAC COUNTIES IN SOUTHERN ILLINOIS...AND EASTERN
HICKMAN...GRAVES...EASTERN CARLISLE...EAST CENTRAL FULTON AND
MCCRACKEN COUNTIES IN WESTERN KENTUCKY UNTIL 1045 PM CST...
AT 1017 PM CST...TRAINED WEATHER SPOTTERS REPORTED A LINE OF SEVERE
THUNDERSTORMS PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 8 MILES NORTHEAST OF METROPOLIS TO 6 MILES NORTHEAST OF
FULGHAM...MOVING EAST AT 50 MPH. SPOTTERS REPORTED WIND GUSTS TO 60
MPH IN METROPOLIS AS THE STORMS MOVED THROUGH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
&&
LAT...LON 3652 8898 3695 8886 3695 8882 3701 8884
3711 8881 3739 8851 3707 8851 3707 8856
3703 8851 3651 8850
TIME...MOT...LOC 0420Z 253DEG 42KT 3726 8859 3669 8873
WIND...HAIL 60MPH 1.00IN
$$
PS476
WWUS53 KPAH 230431
SVSPAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
1031 PM CST SUN JAN 22 2012
KYC039-075-105-230441-
/O.CAN.KPAH.SV.W.0011.000000T0000Z-120123T0445Z/
FULTON KY-CARLISLE KY-HICKMAN KY-
1031 PM CST SUN JAN 22 2012
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN HICKMAN...EASTERN
CARLISLE AND EAST CENTRAL FULTON COUNTIES IN WESTERN KENTUCKY IS
CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
WARNED AREA.
LAT...LON 3653 8877 3739 8851 3707 8851 3707 8856
3703 8851 3651 8850
TIME...MOT...LOC 0431Z 253DEG 42KT 3730 8843 3673 8858
$$
ILC127-151-KYC083-145-230445-
/O.CON.KPAH.SV.W.0011.000000T0000Z-120123T0445Z/
MASSAC IL-POPE IL-MCCRACKEN KY-GRAVES KY-
1031 PM CST SUN JAN 22 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL
POPE AND SOUTHEASTERN MASSAC COUNTIES IN SOUTHERN ILLINOIS...AND
GRAVES AND SOUTHEASTERN MCCRACKEN COUNTIES IN WESTERN KENTUCKY UNTIL
1045 PM CST...
AT 1026 PM CST...TRAINED WEATHER SPOTTERS REPORTED A LINE OF SEVERE
THUNDERSTORMS PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 6 MILES SOUTH OF GOLCONDA TO MAYFIELD...MOVING EAST AT 50 MPH.
AT 1032 PM WINDS GUSTED TO AT LEAST 50 MPH IN REIDLAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
&&
LAT...LON 3653 8877 3739 8851 3707 8851 3707 8856
3703 8851 3651 8850
TIME...MOT...LOC 0431Z 253DEG 42KT 3730 8843 3673 8858
WIND...HAIL 60MPH 1.00IN
$$
PSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 22, 4:45 PM CST, 5 hours 16 minutes earlier.
Area forecast discussion, Jan 22, 4:45 PM CST, 5 hours 16 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PADUCAH KY 445 PM CST SUN JAN 22 2012 A NUMBER OF WEATHER ISSUES TO DEAL WITH OVER THE NEXT 24 HOURS. AREAS OF DENSE FOG WILL CONTINUE TO BE CONCERN UNTIL COLD FRONT SWEEPS THROUGH THE REGION LATER THIS EVENING...AS VERY RICH LOW LVL AIR CONTS TO PUNCH N UP THE MS VALLEY. WILL NOT ISSUE ADVISORY AT THIS TIME BECAUSE AM NOT SEEING WIDESPREAD VSBYS BELOW 1/4...WITH MOST RUNNING FROM 1/2 TO 1 1/2 IN SE MO AND SRN MO. WILL NEED TO MONITOR AS THE SUN GOES DOWN AND 1/4 MI VSBYS MAY BECOME MORE WIDESPREAD. LATE THIS AFTERNOON/EARLY TONIGHT...THINGS REALLY BEGIN TO CHANGE AND GET INTERESTING FROM A SEVERE WEATHER ASPECT OUT JUST TO OUR WEST. THE AS A VIGOROUS STORM SYSTEM BEGINS TO LIFT NORTHEAST OUT OF THE CENTRAL PLAINS...AND THE DYNAMICS WITH THIS SYSTEM BEGIN TO COME TOGETHER LATE .THE THREAT FOR SEVERE WEATHER WILL BEGIN THE RAMP UP QUICKLY EARLY TONIGHT AS SFC DEW POINTS SURGE INTO THE 50S...POSSIBLY TO NEAR 60. THIS...ALONG WITH THE UPPER DYNAMICS AND COLD AIR ASSOCIATED WITH THE UPPER LOW...WITH CREATE RAPIDLY LOWERING OF INSTABILITY. THE COMBINATION OF THE WINDS ALOFT AND INSURGENCE OF LOW LEVEL MOISTURE AND SFC PRE FRONTAL TROF MOVING IN FROM THE WEST WILL SET THE STAGE FOR A POTENTIAL WIDESPREAD SEVERE WEATHER OUTBREAK. DAMAGING WINDS WILL BE THE HIGHEST THREAT ALONG THE LINE A BOW SEGMENTS...BUT SFC BASED SUPERCELLS CANNOT BE RULED OUT THAT COULD PRODUCE A FEW TORNADOES AND LARGE HAIL. MAIN TIME FRAME FOR OUR AREA WILL BE FR OM 01 OR 02Z FAR WEST /SE/MO/ TO JUST BEFORE OR AFTER MIDNIGHT FROM PAH EAST. FRONT SHOULD END ALL PRECIP RAPIDLY FROM THE WEST BY MORNING. SHOULD BE A BREAK IN THE PRECIP MON AND TUE WITH TEMPS IN THE 40S AND 50S. HOWEVER...NEXT IN A SERIES OF SRN BRANCH SHORT WAVES WILL ARRIVE MY ABOUT THE MID WEEK TIME FRAME. WILL BRING THE NEXT ROUND OF RAIN. THIS SYSTEM IS NOW EXPECTED TO STAY FAR ENOUGH SOUTH SO THAT WE WOULD GET MAINLY RAIN...AS OPPOSED TO STORMS...IN THE COOL SECTOR NORTH OF THE LOW. && .AVIATION... VERY DIFFICULT FORECAST WITH THIS PACKAGE...MAINLY IN TIMING AND LOCATION OF SURFACE BASED LOW/PRE FRONTAL TROF PRIOR TO AND IN THE VICINITY OF THE THUNDERSTORM ACTIVITY THIS EVENING AND OVERNIGHT. UTILIZING THE NAM-WRF GUIDANCE...VLIFR/IFR CEILING AND IFR/MVFR VISIBILITY CONDITIONS ARE EXPECTED TO DOMINATE THE WFO PAH TAF SITES UP TO AND INCLUDING THE INTRODUCTION OF THUNDERSTORM ACTIVITY THIS EVENING. AT THIS TIME...I HAVE ATTEMPTED TO DETAIL DOWN TO A 2 TO 3 HOUR PERIOD AS TO WHEN TO EXPECT STORMS TO HIT. ANY OF THESE STORMS WILL BE CAPABLE OF SEVERE WIND GUSTS OVER 50 KTS...ONE INCH HAIL AND WE CANNOT RULE OUT A FEW TORNADOES IN THE TAF REGION TONIGHT...ESP KPAH TO KOWB REGIONS. WE APOLOGIZE FOR THE DELAY WITH THIS PRODUCT. && .PAH WATCHES/WARNINGS/ADVISORIES... KY...NONE. MO...NONE. IL...NONE. IN...NONE. && MEFFERT
Hazardous weather outlook, Jan 22, 12:16 PM CST, 9 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PADUCAH KY 1216 PM CST SUN JAN 22 2012 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-231115- JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON- WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE- HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH- WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES- LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL- UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN- MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER- RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID- 1216 PM CST SUN JAN 22 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST MISSOURI. ...THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS TONIGHT OVER MOST OF THE REGION. .DAY ONE...THIS AFTERNOON AND TONIGHT STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP AHEAD OF A VIGOROUS MID LEVEL LOW PRESSURE SYSTEM AND BETWEEN AN ASSOCIATED WARM AND COLD FRONT THIS EVENING INTO THE OVERNIGHT HOURS. RIGHT NOW, IT APPEARS THE MOST LIKELY TIMING OF SEVERE WEATHER WOULD BE FROM AROUND 8 PM TO MIDNIGHT WEST OF THE MISSISSIPPI RIVER AND FAR SOUTHWEST ILLINOIS...THEN EAST OF THE RIVER BETWEEN MIDNIGHT AND 3AM. DAMAGING WIND GUSTS WILL BE THE MAIN THREAT AREA WIDE...BUT ISOLATED TORNADOES WILL ALSO BE POSSIBLE OVER THE EXTREME SOUTHERN SECTIONS MAINLY AT THE ONSET OF THE EVENT. PLEASE REFER TO THE LATEST SPECIAL WEATHER STATEMENT AND WARNINGS FOR MORE DETAILS ON THIS UPCOMING OVERNIGHT EVENT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS EXPECTED ACROSS THE ENTIRE REGION THIS EVENING INTO THE EARLY OVERNIGHT HOURS. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY ACROSS THE ENTIRE REGION TONIGHT.
In the hours before
Local storm report, Jan 22, 9:47 PM CST, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
947 PM CST SUN JAN 22 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0938 PM HAIL MOUNT VERNON 38.32N 88.91W
01/22/2012 M1.25 INCH JEFFERSON IL PUBLIC
HALF DOLLAR SIZE HAIL REPORTED IN THE COMMUNITY.
&&
SMITTYLocal storm report, Jan 22, 9:54 PM CST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
954 PM CST SUN JAN 22 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0953 PM HAIL MONKEYS EYEBROW 37.19N 88.99W
01/22/2012 M0.75 INCH BALLARD KY EMERGENCY MNGR
DIME SIZE HAIL REPORTED.
&&
SMITTYLocal storm report, Jan 22, 9:55 PM CST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
955 PM CST SUN JAN 22 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0949 PM TSTM WND GST REND CITY 38.03N 88.98W
01/22/2012 M45 MPH FRANKLIN IL EMERGENCY MNGR
GUSTY WINDS WITH TORRENTIAL RAINS REPORTED WITH THIS
STORM.
&&
SMITTYLocal storm report, Jan 22, 9:56 PM CST, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
956 PM CST SUN JAN 22 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0951 PM HEAVY RAIN DU QUOIN 38.00N 89.24W
01/22/2012 E0.00 INCH PERRY IL EMERGENCY MNGR
MINOR STREET FLOODING REPORTED THROUGHOUT THE COMMUNITY.
&&
SMITTYLocal storm report, Jan 22, 9:57 PM CST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
957 PM CST SUN JAN 22 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0956 PM TSTM WND GST FULTON 36.51N 88.88W
01/22/2012 M41 MPH FULTON KY MESONET
WIND GUST OF 41 MPH REPORTED THROUGH MESONET.
&&
SMITTYLocal storm report, Jan 22, 10:00 PM CST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1000 PM CST SUN JAN 22 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0959 PM HEAVY RAIN DU QUOIN 38.00N 89.24W
01/22/2012 E0.00 INCH PERRY IL EMERGENCY MNGR
US ROUTE 51 ON NORTH SIDE OF TOWN IS UNDER WATER...DEPTH
UNKNOWN.
&&
SMITTYThe office that day
Everything else NWS Paducah, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 22, 8:54 PM CST | Areal Flood Advisory | PAH | Ballard, Carlisle, Fulton, Graves, Hickman, McCracken | 4 hr |
| Jan 22, 8:54 PM CST | Severe Thunderstorm Warning | PAH | Fulton | 36 min |
| Jan 22, 9:30 PM CST | Severe Thunderstorm Warning | PAH | Ballard, Carlisle, Fulton, Hickman | 30 min |
| Jan 22, 10:27 PM CST | Severe Thunderstorm Warning | PAH | Crittenden, Graves, Livingston, Lyon, McCracken, Marshall | 48 min |
| Jan 22, 10:37 PM CST | Tornado Warning | PAH | Calloway, Graves, Marshall | 23 min |
| Jan 22, 10:40 PM CST | Areal Flood Advisory | PAH | Caldwell, Calloway, Christian, Crittenden, Daviess, Henderson and 10 more | 3 hr |
| Jan 22, 10:55 PM CST | Tornado Warning | PAH | Calloway | 35 min |
| Jan 22, 10:57 PM CST | Severe Thunderstorm Warning | PAH | Caldwell, Christian, Crittenden, Henderson, Hopkins, Lyon and 3 more | 33 min |
| Jan 22, 11:11 PM CST | Severe Thunderstorm Warning | PAH | Henderson, Union | 34 min |
| Jan 22, 11:12 PM CST | Severe Thunderstorm Warning | PAH | Calloway, Marshall | 18 min |
| Jan 22, 11:30 PM CST | Severe Thunderstorm Warning | PAH | Caldwell, Calloway, Christian, Daviess, Henderson, Hopkins and 5 more | 45 min |
| Jan 23, 12:14 AM CST | Severe Thunderstorm Warning | PAH | Christian, Muhlenberg, Todd | 33 min |
| Jan 23, 2:00 PM CST | River Flood Warning | PAH | Muhlenberg | 9 days |
| Jan 22, 9:11 PM CST | Severe Thunderstorm Warning | PAH | Franklin, Jackson, Jefferson, Perry, Williamson | 34 min |
| Jan 22, 9:45 PM CST | Severe Thunderstorm Warning | PAH | Jefferson, Wayne | 30 min |
| Jan 22, 9:53 PM CST | Severe Thunderstorm Warning | PAH | Franklin, Hamilton, Jefferson, Wayne | 22 min |
| Jan 22, 10:15 PM CST | Severe Thunderstorm Warning | PAH | Edwards, Hamilton, Wayne, White | 30 min |
| Jan 22, 10:22 PM CST | Severe Thunderstorm Warning | PAH | Edwards, Gallatin, Hamilton, Saline, White | 23 min |
| Jan 22, 10:42 PM CST | Tornado Warning | PAH | Edwards, Wabash | 33 min |
| Jan 22, 10:47 PM CST | Severe Thunderstorm Warning | PAH | Wabash, White | 28 min |
| Jan 23, 10:50 AM CST | River Flood Warning | PAH | Gallatin, Wabash, White | 16 days |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2012Severe Thunderstorm Warnings in Illinois, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.